# SDR AWXA200300232

- Difficulty date: March 6, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,223 hours, 32,981 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, APU FIRE LIGHT ILLUMINATED, FOLLOWED QUICK REFERENCE HANDBOOK & DISCHARGED APU FIRE EXTINGUISHER BOTTLE. TURNED BACK & LANDED WITHOUT EVENT. MAINTENANCE INSPECTED APU AREA AND FOUND NO DAMAGE, PLACED APU ON MEL 49-1, COND. 1 "APU INOP". WHEN AIRCRAFT ARRIVED IN PHX MAINTENANCE PERFORMED AN IN DEPTH INSPECTION OF THE APU ASSEMBLY, TAILPIPE, AND SURROUNDING AREA, NO EVIDENCE OF FIRE OR DAMAGE WAS NOTED. REPLACED APU FIRE EXTINGUISHER BOTTLE AND YELLOW DISCHARGE DISK IAW BMM 26-22-11. DURING C-16 CHECK MAINTENANCE REMOVED AND REPLACED THE APU.
